# SDR RRXA000839

- Difficulty date: March 14, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUMEROUS DRILLED HOLES IN THE CABIN SUB FLOOR STA 225 CUSP TO CUSP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SUB FLOOR IAW DC-8 SRM 53-2-0 AND EO NR 99-236 WITH APPROVED 8110-3 DATED 2-14-00.
